# SDR AALA202106219024

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 74,299 hours, 9,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Bent
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS WIRE INSIDE ARM SWITCH IS BENT. WHEN CLOSED WILL NOT ARM THE EMERGENCY EXIT LIGHTS. STRAIGHTENED AND RE-INSTALLED EMERGENCY LIGHT GUARD SWITCH WIRE.
